# SDR C2XA01BT178

- Difficulty date: December 28, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011206
- Part serial: 632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION MAINTENANCE FOUND EXTERIOR LEFT FORWARD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EXTERIOR LEFT FORWARD EMERGENCY LIGHT IAW ATR42 JIC 33-51-24.  OPS CHECKED GOOD.
